MAUDE Adverse Event Report: MEDICAL COMPONENTS, INC. 8F X 18CM HEMO-CATH; HEMO-CATH LT

MEDICAL COMPONENTS, INC. 8F X 18CM HEMO-CATH; HEMO-CATH LT
Model Number SL18P
Medical Device Problem Code Appropriate Device Problem Term/Code Not Available (3191)
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 07/18/2019
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The device sample is available but has not yet been returned.When the sample is received and the investigation is complete a supplemental report will be submitted.
 
Event or Problem Description
Extension tubing ballooning when pressure applied.
 
Additional Manufacturer Narrative
Without an evaluation of the device no root cause determination can be made.It appears that the extension tubing may have been over pressurized causing the silicone material to weaken.This led to the ballooning of the extension when it was flushed.Based on historic data this is not a systemic issue and is considered an isolated incident.This type of event will be trended through the complaint handling process.

Brand Name
8F X 18CM HEMO-CATH
Common Device Name
HEMO-CATH LT
Manufacturer (Section D)
MEDICAL COMPONENTS, INC.
1499 delp drive
harleysville PA 19438
MDR Report Key8887318
Report Number2518902-2019-00051
Device Sequence Number19289932
Product Code MSD
UDI-Device Identifier00884908045444
UDI-Public884908045444
Combination Product (Y/N)N
Initial Reporter CountryLE
PMA/510(K) Number
10
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source distributor,foreign
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 10/04/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? No
Operator of Device Other
Device Expiration Date01/31/2020
Device Model NumberSL18P
Device Catalogue NumberSL18P
Device Lot NumberMCGA370
Was Device Available for Evaluation? No
Was the Report Sent to FDA? No
Initial Date Received by Manufacturer 07/18/2019
Supplement Date Received by Manufacturer07/18/2019
Initial Report FDA Received Date08/13/2019
Supplement Report FDA Received Date10/04/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1